Arkiv för Matematik

  • Ark. Mat.
  • Volume 36, Number 2 (1998), 341-353.

Boundary behavior of the pluricomplex Green function

Dan Coman

Full-text: Open access

Abstract

Let Ω be a bounded domain in Cn. This paper deals with the study of the behavior of the pluricomplex Green function gΩ(z, w) when the pole w tends to a boundary point w0 of Ω. We find conditions on Ω which ensure that limw→wogΩ(z, w)=0, uniformly with respect to z on compact subsets of $\bar \Omega \backslash \{ w_0 \} $ . Our main result is Theorem 5; it gives a sufficient condition for the above property to hold, formulated in terms of the existence of a plurisubharmonic peak function for Ω at w0 which satisfies a certain growth condition.

Article information

Source
Ark. Mat., Volume 36, Number 2 (1998), 341-353.

Dates
Received: 30 April 1997
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898606

Digital Object Identifier
doi:10.1007/BF02384773

Mathematical Reviews number (MathSciNet)
MR1650450

Zentralblatt MATH identifier
1021.32015

Rights
1998 © Institut Mittag-Leffler

Citation

Coman, Dan. Boundary behavior of the pluricomplex Green function. Ark. Mat. 36 (1998), no. 2, 341--353. doi:10.1007/BF02384773. https://projecteuclid.org/euclid.afm/1485898606


Export citation

References

  • [BD] Bedford, E. and Demailly, J. P., Two counterexamples concerning the pluricomplex Green function, Indiana Univ. Math. J. 37 (1988), 865–867.
  • [C] Cho, S., A lower bound on the Kobayashi metric near a point of finite type in Cn, J. Geom. Anal. 2 (1992), 317–325.
  • [D] Demailly, J. P., Mesures de Monge-Ampère et mesures plurisousharmoniques, Math. Z. 194 (1987), 519–564.
  • [DF] Diederich, K. and Fornaess, J. E., Proper holomorphic maps onto pseudoconvex domains with real-analytic boundary, Ann. of Math. 110 (1979), 575–592.
  • [K1] Klimek, M., Extremal plurisubharmonic functions and invariant pseudodistances, Bull. Soc. Math. France 113 (1985), 231–240.
  • [K2] Klimek, M., Pluripotential Theory, Clarendon Press, Oxford, 1991.
  • [L] Lempert, L., La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427–474.